# SDR UPS08853554

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH DOES NOT ILLUMINATE THE AMBER LIGHT WHEN SWITCH IS IN THE DISARM POSITION.  FOUND BROKEN WIRE AT EMERGENCY LIGHTS BATTERY PACK.  REPAIRED AS REQUIRED AND TESTED PER M/M 33-50-02-2.  OK FOR SERVICE.
